| Catalog Number |
386861 |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/14/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by customer that the passive needle is not engaging prior to it coming off the hub of the iv.Verbatim: clinical specialist (xxx): during return demonstrations for a cathena conversion, the passive needle is not engaging prior to it coming off the hub of the iv.This would increase the risk of needle poke injury to clinicians.I had to remove the needle from the clinician to eliminate that risk during return demonstrations.This happened a total of 5 times, different clinicians.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Additional Manufacturer Narrative
No photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot numbers was performed and no recorded quality problems or rejections to this incident were found.Based on the quality team's investigation, the root cause of this incident cannot be determined.